# SDR UALA2012091305189

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 75,247 hours, 23,068 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R STILL HAS LOUD SQUEAL.  REPEAT GRIPE.  THIS IS 6TH  WRITE-UP IN 8 DAYS.  FOUND AFT DOOR SILL SCUFF PLATE CRACKED IN 2 PLACES.  REPAIRED SILL SCUFF PLATE PER MM.  PRESSURIZED CABIN, LEAK CHECK GOOD.
